# SDR V0XD20150621144

- Difficulty date: June 21, 2015
- Submitted: June 21, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 18,480 hours, 12,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE UNDER AFT BAGGAGE BAY DOOR AT FS 1015 BETWEEN STRINGER 20L & 21L.  CUT OUT DAMAGED AREA OF SKIN, CUT OUT DAMAGED STRINGER 19L FROM FS 985.00 TO 1038.00.  CUT OUT DAMAGED FRAME AT FS 1015.00 FROM STRINGER 19L TO 22L.  REPLACED STRINGER 19L, PN MM 670-35118-0035.  REPLACED FRAME AT FS 1015.00 FROM STRINGER 19L TO 22L, PN`S MM 670-36122-009 & MM 670-36123-003S.  FABRICATED SKIN DOUBLER, TRIPLER & SHIMS.  INSTALLED IAW REO 670-53-61-1134.
